# SDR ARWA20031104

- Difficulty date: November 28, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N308GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1133
- Aircraft time: 63,336 hours, 27,745 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 69003213
- Part serial: BAP13320
- Condition: Failed
- Location: Mlg Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT GEAR, IN TRANSITION, DOOR.  FE DOOR LIGHTS ON; GEAR RETRACTED.  REMOVED AND REPLACED LANDING GEAR DOOR LT ACTUATOR IAW MM 32-33-08.  COMPLETED TEST IAW MM 32-61-07.  ALL SYSTEMS CHECKED NORMAL, NO GEAR SWING.
